# SDR FDEA201610053458

- Difficulty date: October 5, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 76,095 hours, 18,437 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732516
- Condition: Corroded
- Location: Bs 1311
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK CORRODED BS 1311, LBL 75.25.  REPAIRED IAW SRM 53-00-52-2R FIGURE 201 REPAIR 1.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
